Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 175, NWS Atlanta, GA

June 25, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2018, 5:50 PM EDT for 4 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 5:50 PM EDT (21:50 UTC)
Expired
Jun 25, 2018, 6:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clayton County, GA, Fayette County, GA, Fulton County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:08 PM EDTTSTM WND DMGJonesboro, GASEVERAL TREES DOWN ON ROADWAYS SCATTERED THROUGHOUT CLAYTON COUNTY. TREES HAVE SINCE BEEN CLEARED FROM ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS52 KFFC 252150
SVRFFC
GAC063-113-121-151-252230-
/O.NEW.KFFC.SV.W.0175.180625T2150Z-180625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
550 PM EDT MON JUN 25 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Fayette County in north central Georgia...
  Northwestern Henry County in north central Georgia...
  Clayton County in north central Georgia...
  South central Fulton County in north central Georgia...

* Until 630 PM EDT.

* At 549 PM EDT, a severe thunderstorm was located over Riverdale, or
  near Jonesboro, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Fayetteville, Jonesboro, East Point, Stockbridge, Union
  City, Forest Park, Riverdale, College Park, Fairburn, Morrow,
  Lovejoy, Hapeville, Lake City, Hartsfield-Jackson Airport, Lake
  Spivey, Rex, Hidden Valley Park, Jw Smith Reservoir and Conley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3354 8458 3368 8443 3366 8435 3365 8435
      3364 8428 3365 8428 3364 8424 3363 8424
      3363 8423 3364 8422 3363 8419 3346 8421
      3336 8437
TIME...MOT...LOC 2149Z 287DEG 28KT 3358 8445 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
523 
WWUS52 KFFC 252221
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
621 PM EDT MON JUN 25 2018

GAC063-113-121-151-252231-
/O.EXP.KFFC.SV.W.0175.000000T0000Z-180625T2230Z/
Fayette GA-Henry GA-Clayton GA-Fulton GA-
621 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE...
NORTHWESTERN HENRY...CLAYTON AND SOUTH CENTRAL FULTON COUNTIES WILL
EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3354 8458 3368 8443 3366 8435 3365 8435
      3364 8428 3365 8428 3364 8424 3363 8424
      3363 8423 3364 8422 3363 8419 3346 8421
      3336 8437
TIME...MOT...LOC 2221Z 287DEG 28KT 3351 8419 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT Mon Jun 25 2018

.SHORT TERM /Tonight through Tuesday Night/...
Diurnal heating combined with forcing from a low pressure system
racing across Kentucky will provide scattered thunderstorms for the
area this afternoon. Models have underestimated the coverage of the
storms so far but are beginning to catch up, estimating a wave of
convection that will leave the area later this evening. An Upper
level ridge building in along the Gulf coast should help to keep
storms slightly weaker, and more scattered/unorganized than they my
be otherwise but a Marginal risk for a few severe storms will be
possible for the forecast area. Tomorrow, convection is expected to
be even more widespread as the upper level flow begins to turn from
out of the northwest, and impulses ahead of a stronger low pressure
system out of the midwest looks to push through.

Temperatures are expected to continue on
the warm side with heat index values across central GA ranging from
100 to 106. Have issued a heat advisory for the majority of central
GA today and will monitor conditions for Tuesday to see if another
one will be needed tomorrow.

22

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The long term portion begins as perhaps the most active period of
the entire extended. We will see a strong shortwave arrive late in
the day from the Tennessee Valley. This will coincide with peak
heating for Wed afternoon and CAPE values in excess of 3000 J/KG.
Associated cold pool with shortwave looks to drop 500mb temps to
around -9C, sufficient for some robust updrafts and decent hail
potential. Should also see some good wind potential as downdraft
CAPE increases through the afternoon as a likely line of storms
approaches. Have gone with highest pops for northern tier for now
but could certainly see pops needing to be raised for remainder as
Wed approaches with potential for a decent coverage event.

Focus will shift to Central GA for Thu afternoon as shortwave
traverses the remainder of the forecast area. Cannot rule out
additional small pop activity across the north although mid level
temps will be warming by this time period.

Some drying noted for the weekend, especially across NE sections
where will only carry isolated pops for Sat. Upper level high
builds in north of the area through the Ohio Valley and into the
Northeast through early next week. Eventually some deep layer
moisture will rotate around the southern periphery of this feature
to bring higher pops back to the area for early next week.

BDL

&&

.AVIATION...
18Z Update...
Ongoing scattered SHRA/TSRA around TAF areas, currently impacting
MCN and ATL sites. A line of forcing coming from NW GA will keep
scattered SHRA/TSRA around the area through the afternoon and
early evening. Expecting VFR conditions otherwise in regards to
ceilings and VSBYs. Light winds out of the west at ATL, swinging
from out of the SW early tomorrow morning.

//ATL Confidence...18Z Update...
Medium confidence in convective coverage this afternoon.
Medium to high on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  71  91 /  30  50  50  50
Atlanta         75  91  74  90 /  30  50  40  50
Blairsville     66  85  67  86 /  30  50  40  60
Cartersville    72  92  72  90 /  30  50  40  50
Columbus        76  94  76  93 /  30  40  30  40
Gainesville     72  90  71  88 /  30  50  40  50
Macon           74  94  74  93 /  30  50  40  50
Rome            72  92  72  91 /  20  40  40  50
Peachtree City  73  92  72  90 /  30  50  30  50
Vidalia         75  94  75  92 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp...
Dodge...Dooly...Emanuel...Glascock...Harris...Houston...
Jefferson...Johnson...Laurens...Macon...Marion...Montgomery...
Muscogee...Peach...Pulaski...Schley...Stewart...Sumter...
Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Washington...Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...22
LONG TERM....BDL
AVIATION...22
Hazardous weather outlook, Jun 25, 5:32 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Mon Jun 25 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262145-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
532 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Heat Advisory In Effect For Central Georgia...

Hot temperatures combined with high moisture values will result in
heat indices around 105 degrees this afternoon. Please see the
latest heat advisory product issued by this office for further
details.

Scattered to numerous thunderstorms are expected across north and
central Georgia this afternoon. Isolated storms will be strong to
severe, with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There will be an enhanced chance of strong to severe storms late
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 25, 5:19 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT MON JUN 25 2018

GAZ080-093-252200-
Macon GA-Taylor GA-
519 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON AND SOUTHEASTERN
TAYLOR COUNTIES UNTIL 600 PM EDT...

At 519 PM EDT...a strong thunderstorm was over Potterville, or 7
miles southeast of Butler...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marshallville, Reynolds, Saint Louis, Garden Valley, Winchester,
Hicks and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3248 8427 3262 8413 3260 8407 3256 8405
      3255 8401 3252 8400 3251 8402 3251 8392
      3250 8392 3249 8389 3247 8385 3233 8401
TIME...MOT...LOC 2119Z 302DEG 14KT 3251 8411

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 5:23 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT MON JUN 25 2018

GAZ102-103-252200-
Stewart GA-Webster GA-
523 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND WEBSTER
COUNTIES UNTIL 600 PM EDT...

At 523 PM EDT...a strong thunderstorm was over Kimbrough, or near
Preston...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Preston, Richland, Weston, Seminole, Troutman, Kimbrough,
Centerpoint, Dumas and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
      3192 8479 3219 8464 3207 8443 3205 8443
      3192 8456
TIME...MOT...LOC 2123Z 221DEG 14KT 3201 8462

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 5:29 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
529 PM EDT MON JUN 25 2018

GAZ072-083-252200-
Jones GA-Twiggs GA-
529 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JONES AND NORTHERN
TWIGGS COUNTIES UNTIL 600 PM EDT...

At 528 PM EDT...a strong thunderstorm was centered 2 miles northwest
of Postell, or 4 miles south of Gray...moving southeast at 10 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gray, Mountain Springs, Griswoldville, Postell, James and Greenberry
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3279 8348 3281 8350 3282 8349 3285 8351
      3284 8352 3285 8353 3287 8356 3294 8363
      3301 8351 3301 8338 3293 8336 3290 8341
      3287 8339
TIME...MOT...LOC 2128Z 305DEG 10KT 3293 8353

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 25, 5:34 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT MON JUN 25 2018

GAZ025-033>035-037-044>048-054-055-057-252215-
De Kalb GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-Newton GA-
Henry GA-South Fulton GA-Jackson GA-North Fulton GA-Barrow GA-
Clayton GA-Oconee GA-
534 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...NORTHEASTERN FAYETTE...
WALTON...ROCKDALE...GWINNETT...NEWTON...HENRY...SOUTH FULTON...
SOUTHWESTERN JACKSON...NORTH FULTON...BARROW...CLAYTON AND
NORTHWESTERN OCONEE COUNTIES UNTIL 615 PM EDT...

At 534 PM EDT...a line of strong thunderstorms was along a line
extending from near Hoschton to Panthersville to near Palmetto...and
moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Lawrenceville, McDonough, Decatur, Fayetteville, Conyers,
Winder, Monroe, Covington, Jonesboro, Watkinsville, East Point,
Stockbridge, Union City, Forest Park, Snellville, Riverdale, College
Park, Fairburn and Lilburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3416 8376 3398 8352 3397 8354 3393 8351
      3392 8344 3389 8340 3380 8348 3382 8350
      3356 8372 3337 8436 3360 8465
TIME...MOT...LOC 2134Z 318DEG 21KT 3406 8370 3371 8427 3357 8466

WIND...50MPH
Local storm report, Jun 25, 5:43 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     RUSSELLVILLE            32.90N  83.99W
06/25/2018                   MONROE             GA   911 CALL CENTER

            TREE REPORTED DOWN AT THE INTERSECTION OF RUSSELLVILLE
            RD AND HWY 42.

&&

EVENT NUMBER FFC1800439

KING
Local storm report, Jun 25, 5:47 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     3 W LIZELLA             32.80N  83.87W
06/25/2018                   BIBB               GA   911 CALL CENTER

            POWER LINES REPORTED DOWN ON HWY 80 AT THE
            BIBB/CRAWFORD COUNTY LINE.

&&

EVENT NUMBER FFC1800440

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam37 min
Jun 24, 8:32 PM EDTSpecial Weather StatementFFCWarren43 min
Jun 24, 8:42 PM EDTSpecial Weather StatementFFCWilkes33 min
Jun 24, 8:48 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes42 min
Jun 24, 9:10 PM EDTSevere Thunderstorm WarningFFCTaliaferro35 min
Jun 24, 9:13 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 24, 9:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
Jun 24, 9:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren44 min
Jun 24, 9:58 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 25, 4:26 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more16 hr
Jun 25, 1:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jun 25, 1:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 25, 1:44 PM EDTSpecial Weather StatementFFCFulton31 min
Jun 25, 2:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jun 25, 2:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 25, 2:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 25, 2:24 PM EDTSpecial Weather StatementFFCFloyd36 min
Jun 25, 2:26 PM EDTSpecial Weather StatementFFCMurray34 min
Jun 25, 2:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 25, 2:30 PM EDTSevere Thunderstorm WarningFFCMurray26 min
Jun 25, 2:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 25, 2:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 25, 2:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 25, 2:48 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 25, 2:49 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 25, 2:58 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 25, 2:59 PM EDTSpecial Weather StatementFFCNewton31 min
Jun 25, 3:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jun 25, 3:16 PM EDTSpecial Weather StatementFFCPike, Spalding29 min
Jun 25, 3:20 PM EDTSpecial Weather StatementFFCGordon25 min
Jun 25, 3:21 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 25, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton25 min
Jun 25, 3:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 25, 3:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 25, 3:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 25, 3:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 25, 3:44 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 25, 3:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 25, 3:55 PM EDTSpecial Weather StatementFFCWhitfield35 min
Jun 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Newton16 min
Jun 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield31 min
Jun 25, 4:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee30 min
Jun 25, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson42 min
Jun 25, 4:07 PM EDTSpecial Weather StatementFFCDawson23 min
Jun 25, 4:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 25, 4:21 PM EDTSpecial Weather StatementFFCStewart39 min
Jun 25, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCCobb, Forsyth33 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe29 min
Jun 25, 4:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 25, 4:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 25, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas35 min
Jun 25, 4:53 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Gwinnett37 min
Jun 25, 4:54 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Jun 25, 5:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford30 min
Jun 25, 5:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta31 min
Jun 25, 5:19 PM EDTSpecial Weather StatementFFCMacon41 min
Jun 25, 5:23 PM EDTSpecial Weather StatementFFCWebster37 min
Jun 25, 5:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton31 min
Jun 25, 5:34 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more41 min
Jun 25, 5:40 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison50 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCMacon, Schley48 min
Jun 25, 6:01 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes31 min
Jun 25, 6:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 25, 6:34 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCHarris40 min
Jun 25, 6:41 PM EDTSpecial Weather StatementFFCMacon49 min
Jun 25, 6:45 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 25, 6:48 PM EDTSpecial Weather StatementFFCToombs27 min
Jun 25, 6:54 PM EDTSpecial Weather StatementFFCPike, Upson51 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 25, 7:01 PM EDTSevere Thunderstorm WarningFFCDodge29 min
Jun 25, 7:09 PM EDTSevere Thunderstorm WarningFFCCrisp36 min
Jun 25, 7:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 25, 7:22 PM EDTSevere Thunderstorm WarningFFCLaurens38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.